Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 78 (2009), 1867-1868
DOI: https://doi.org/10.1090/S0025-5718-09-02247-9
Published electronically: January 30, 2009
Review copyright: © Copyright 2009 American Mathematical Society
Full text: PDF   This review is available free of charge.


Matrix methods in data mining and pattern recognition, by Lars Eldén
Additional book information: SIAM, Philadelphia, PA, 2007, x+224 pp., ISBN 978-0-898716-26-9, $69.00$, softcover
2000 Mathematics Subject Classification: Primary 65F15, 65F25, 68T01

Reviewed by: Daniela Calvetti
Affiliation: Case Western Reserve University
Journal: Math. Comp. 78 (2009), 1867-1868
Published electronically: January 30, 2009
Review copyright: © Copyright 2009 American Mathematical Society